# SDR SWIA972476

- Difficulty date: March 31, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 28,538 hours, 35,753 cycles
- Engine: Pwa PW118A
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CARGO DOOR LIGHT ILLUMINATED ON TAKEOFF ROLL.  ABORTED  TAKEOFF.  LIGHT GOES ON AND OFF INTERMITTENTLY.  ADJUSTED STRIKER PLATE ON CARGO LIGHT SWITCH.  CYCLED DOOR NUMEROUS TIMES.  OPS CHECK GOOD.
